×

Found 8 Documents (Results 1–8)

100
MathJax

Asymptotic and Fredholm representations of discrete groups. (English. Russian original) Zbl 0932.46067

Sb. Math. 189, No. 10, 1485-1504 (1998); translation from Mat. Sb. 189, No. 10, 53-74 (1998).
MSC:  46L89 46M20 55P91
PDF BibTeX XML Cite
Full Text: DOI

The structure of optimal synthesis in a neighbourhood of singular manifolds for problems that are affine in control. (English. Russian original) Zbl 0917.49018

Sb. Math. 189, No. 10, 1467-1484 (1998); translation from Mat. Sb. 189, No. 10, 33-52 (1998).
MSC:  49K15 93B50 58E25
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional Riemannian metrics with integrable geodesic flows. Local and global geometry. (English. Russian original) Zbl 0917.58031

Sb. Math. 189, No. 10, 1441-1466 (1998); translation from Mat. Sb. 189, No. 10, 5-32 (1998).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification